Rocky Mountain Journal of Mathematics

On the Number of Subsequences with Given Sum of Sequences over Finite Abelian $p$-Groups

Weidong Gao and Alfred Geroldinger

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 37, Number 5 (2007), 1541-1550.

First available in Project Euclid: 5 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gao, Weidong; Geroldinger, Alfred. On the Number of Subsequences with Given Sum of Sequences over Finite Abelian $p$-Groups. Rocky Mountain J. Math. 37 (2007), no. 5, 1541--1550. doi:10.1216/rmjm/1194275933.

Export citation


  • A. Bialostocki, P. Dierker, D. Grynkiewicz and M. Lotspeich, On some developments of the Erdős-Ginzburg-Ziv Theorem II, Acta Arith. 110 (2003), 173-184.
  • A. Bialostocki and M. Lotspeich, Some developments of the Erdős-Ginzburg-Ziv theorem, Sets, graphs and numbers 60, Colloquium Math. Soc. J. Bolyai (1992), 97-117.
  • B. Bollobás and I. Leader, The number of $k$-sums modulo $k$, J. Number Theory 78 (1999), 27-35.
  • Z. Füredi and D.J. Kleitman, The minimal number of zero sums, Combinatorics, %Paul Erdős is Eighty, J. Bolyai Math. Soc. (1993), 159-172.
  • W. Gao, On the number of zero sum subsequences, Discrete Math. 163 (1997), 267-273.
  • --------, On the number of subsequences with given sum, Discrete Math. 195 (1999), 127-138.
  • R. Gilmer, Commutative semigroup rings, The University of Chicago Press, Chicago, 1984.
  • D.J. Grynkiewicz, On a conjecture of Hamidoune for subsequence sums, Integers 5 (2005), paper A07.
  • F. Halter-Koch, A generalization of Davenport's constant and its arithmetical applications, Colloq. Math. 63 (1992), 203-210.
  • Y. ould Hamidoune, Subsequence sums, Comb. Probab. Comput. 12 (2003), 413-425.
  • M. Kisin, The number of zero sums modulo $m$ in a sequence of length $n$, Mathematika 41 (1994), 149-163.
  • I. Koutis, Dimensionality restrictions on sums over $\Z_p^d$, Technical Report CMU-CS-07-103, Carnegie Mellon University, Computer Science Department%, %
  • J.E. Olson, A combinatorial problem on finite abelian groups I, J. Number Theory 1 (1969), 8-10.
  • V. Ponomarenko, Minimal zero sequences of finite cyclic groups, Integers 4 (2004), paper A24%6p.
  • C. Reiher, On Kemnitz' conjecture concerning lattice points in the plane, Ramanujan J. 13 (2007), 333-337.
  • W.A. Schmid, On zero-sum subsequences in finite abelian groups, Integers 1 (2001), Paper A01%, 8p.